# SDR DALA2018110606475

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,308 hours, 36,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Condition: Broken
- Location: Bs 110 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE SUPPORT BRACKET (2EAS) IN FORWARD PRESSURE BULKHEAD, FWD FACE STA Y=110 AND X=-9. (FYT). ANGLE SUPPORT BRACKET (2EAS) IN FORWARD PRESSURE BULKHEAD, FWD FACE STA Y=110 AND X=-9 WERE REPLACED PER MD90 VOL II SRM 51-30-05 AND DWG 5912616 REV. CK. (LP# 0815193)
